The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.11 - November (1979 vol.28)
pp: 874-875
R.B. Cutler , Department of Computer Science, University of Illinois
ABSTRACT
A theorem about conditionally eliminable prime implicants presented by Chang and Mott<sup>1</sup>is shown to be incorrect by counterexample.
INDEX TERMS
prime implicants, Boolean algebra, covering problem, implication relations, minimal sum, presence function
CITATION
R.B. Cutler, S. Muroga, "Comments on "Computing Irredundant Normal Forms from Abbreviated Presence Functions"", IEEE Transactions on Computers, vol.28, no. 11, pp. 874-875, November 1979, doi:10.1109/TC.1979.1675270
25 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool